# SDR USAA001803

- Difficulty date: October 23, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 20,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 24 INCHES, STATION 377.7, LBL 24 AND 48.  CORROSION LEVEL 1.  INSTALLED DOUBLER PER TR 53-15-02.  (M)
